MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRIO MESH; SURGICAL MESH
Catalog Number 0010215
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hernia (2240)
Date of Event 04/24/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.This mdr represents the ventrio mesh (device 1).An additional supplemental emdr was submitted to represent the bard ventralex st mesh (device 2).Note, the manufacturing date (15-may-2010) is considered to be a best estimate.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2011 - patient was diagnosed with incarcerated umbilical hernia thereby underwent laparoscopic repair with implant of ventrio mesh (device 1).Per operative notes, ¿an incision was made into the umbilicus.The hernia sac was dissected out.A ventrio mesh (device 1) was placed into the abdominal cavity and secure it with sutures.¿ (b)(6) 2012 ¿ patient was diagnosed with recurrent umbilical/ventral hernia, thereby underwent open repair with implant of ventralex st mesh (device 2).Per operative notes, ¿a supraumbilical curvilinear incision was made over the umbilicus.The hernia sac was dissected out.A large ventralex st mesh (device 2) was placed with previously placed old (device 1) and secured it with sutures.¿ (b)(6) 2014 - patient was diagnosed with recurrent ventral hernia, thereby underwent open repair with explant of ventrio mesh (device 1) and ventralex st mesh (device 2) and implant of biological mesh.Per operative notes, ¿an incision was made vertically in the midline above the umbilicus.The hernia sac was dissected out.The previously placed meshes were identified.Both (device 1) and (device 2) were excised entirely.A biological mesh was placed into the defect and closed the defect with sutures.¿.

Brand Name
VENTRIO MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24801208
Report Number1213643-2026-00448
Device Sequence Number10679201
Product Code FTL
UDI-Device Identifier00801741016424
UDI-Public(01)00801741016424(17)111128(10)HUUE1116
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K100229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2014
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/28/2011
Device Catalogue Number0010215
Device Lot NumberHUUE1116
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age49 YR
Patient SexMale
Patient Weight138 KG